Robust Decentralized H-infinity Control for Interconnected Descriptor Systems with Norm-Bounded Uncertainties

Ning CHEN, Weihua GUI, Guisheng ZHAI

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)78-88
JournalAsian Journal of Control
Volume11
Publication statusPublished - 2009 Jan 1

Cite this

Robust Decentralized H-infinity Control for Interconnected Descriptor Systems with Norm-Bounded Uncertainties. / CHEN, Ning; GUI, Weihua; ZHAI, Guisheng.

In: Asian Journal of Control, Vol. 11, 01.01.2009, p. 78-88.

Research output: Contribution to journalArticle

@article{ddfd143995e8480ea2f63e05ae97ad9b,
title = "Robust Decentralized H-infinity Control for Interconnected Descriptor Systems with Norm-Bounded Uncertainties",
author = "Ning CHEN and Weihua GUI and Guisheng ZHAI",
year = "2009",
month = "1",
day = "1",
language = "English",
volume = "11",
pages = "78--88",
journal = "Asian Journal of Control",
issn = "1561-8625",
publisher = "National Taiwan University (IEEB)",

}

TY - JOUR

T1 - Robust Decentralized H-infinity Control for Interconnected Descriptor Systems with Norm-Bounded Uncertainties

AU - CHEN, Ning

AU - GUI, Weihua

AU - ZHAI, Guisheng

PY - 2009/1/1

Y1 - 2009/1/1

M3 - Article

VL - 11

SP - 78

EP - 88

JO - Asian Journal of Control

JF - Asian Journal of Control

SN - 1561-8625

ER -